# SDR SIMA20190430004

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 29,639 hours, 26,377 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1284
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PTRIM MAIN INOP PTRIM BACKUP INOP. C/A-REMOVED AND REPLACED HSCU IAW AMM 27-40-01. OP CK GOOD.
